# SDR N6WA2025122406

- Difficulty date: December 22, 2025
- Submitted: December 24, 2025
- Operation: Air carrier
- Aircraft: N688SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10245
- Aircraft time: 24,750 hours, 23,967 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: CC670103281
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UNDER BURST PANEL BRACKET CORRODED.    REMOVED AND REPLACED BRACKET ON RT WING BURST PANEL IAW SRM 51-42-21
